# SDR UIEA2020101602266

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,181 hours, 21,479 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CONNECTING EXTERNAL POWER RIGHT ENGINE SPOOLED TO FLIGHT IDLE FOR FIVE SECONDS BEFORE SPOOLING BACK DOWN TO GROUND IDLE BEFORE SHUTDOWN.  PERFORMED ENGINE 2 IDLE RUN.  NO DEFECTS NOTED AFTER SHUTDOWN WHEN TRANSFERRING POWER, REF B767 AMM 71-00-00.  OPERATIONS CHECK GOOD AT THIS TIME.
